Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 35, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 3, 2007, 8:00 PM CDT for Lafayette County, Wisconsin. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2007, 8:00 PM CDT (01:00 UTC)
- Expired
- Jul 3, 2007, 9:30 PM CDT
- In force
- 90 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Lafayette County, WI
The radar
The Quad Cities radar (KDVN), 122 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 6:08 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1400 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 040101
SVRMKX
WIC065-040230-
/O.NEW.KMKX.SV.W.0035.070704T0100Z-070704T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
800 PM CDT TUE JUL 3 2007
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 930 PM CDT
* AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 15
MILES NORTHWEST OF BLANCHARDVILLE...OR ABOUT NEAR DODGEVILLE...AND
MOVING SOUTH AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BELMONT...DARLINGTON...ARGYLE...BENTON AND SHULLSBURG
THIS STORM PRODUCED A MEASURED WIND GUST TO 60 MPH AT THE LONE ROCK
AIRPORT IN SOUTHWEST SAUK COUNTY AT 736 PM CDT. TORRENTIAL RAINS OF
1 TO 2 INCHES IN AN HOUR ARE ALSO ANTICIPATED AS THE STORM MOVES
THROUGH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4281 8985 4250 8984 4250 8994 4251 8995
4251 9042 4280 9043
$$
CRAVEN3 follow-up statements
000
WWUS53 KMKX 040115
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
813 PM CDT TUE JUL 3 2007
WIC065-040230-
/O.CON.KMKX.SV.W.0035.000000T0000Z-070704T0230Z/
LAFAYETTE-
813 PM CDT TUE JUL 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR LAFAYETTE COUNTY...
AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF MOUNT
HOREB TO MINERAL POINT...MOVING SOUTH AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DARLINGTON...LAMONT...LEAD MINE...SOMERS...GRATIOT AND SOUTH WAYNE.
THIS LINE HAS A HISTORY OF PRODUCING 60 MPH WIND GUSTS AND TREE
DAMAGE IN SAUK COUNTY.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4281 8985 4250 8984 4250 8994 4251 8995
4251 9042 4280 9043
$$
REM000
WWUS53 KMKX 040200
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
859 PM CDT TUE JUL 3 2007
WIC065-040230-
/O.CON.KMKX.SV.W.0035.000000T0000Z-070704T0230Z/
LAFAYETTE-
859 PM CDT TUE JUL 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR LAFAYETTE COUNTY...
AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES EAST OF DARLINGTON
TO 7 MILES SOUTHEAST OF PLATTEVILLE...MOVING SOUTH AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLANCHARDVILLE...GRATIOT AND SHULLSBURG.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4281 8985 4250 8984 4250 8994 4251 8995
4251 9042 4280 9043
$$
REM000
WWUS53 KMKX 040236
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 PM CDT TUE JUL 3 2007
WIC065-040241-
/O.EXP.KMKX.SV.W.0035.000000T0000Z-070704T0230Z/
LAFAYETTE-
931 PM CDT TUE JUL 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE COUNTY EXPIRED AT
930 PM CDT...
THE LINE OF THUNDERSTORMS EXTENDING FROM SHULLSBURG TO SOUTH WAYNE
HAS WEAKENED BELOW SEVERE LEVELS...SO THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY DOWNPOURS OF RAIN...WITH HOURLY RAINFALL RATES BETWEEN 1.5
INCHES AND 2 INCHES PER HOUR...CLOUD TO GROUND LIGHTNING STRIKES AND
WIND GUSTS TO 40 MPH ARE STILL POSSIBLE WITH THIS LINE AS IT MOVES
SOUTH AT 35 MPH. THE LINE WILL EXIT TO THE SOUTH INTO NORTHERN
ILLINOIS BETWEEN 1030 PM AND 11 PM.
LAT...LON 4281 8985 4250 8984 4250 8994 4251 8995
4251 9042 4280 9043
$$
REMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:05 PM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, Jul 3, 3:05 PM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CDT TUE JUL 3 2007 .DISCUSSION...PRIMARY SHORT TERM FOCUS ON HEAVY RAINFALL TONIGHT WITH CONVECTION THREAT WEDNESDAY AND THURSDAY. EXPECT MCS OVER EASTERN MINNESOTA TO SPREAD EAST TO SOUTHEAST ACROSS CENTRAL AND PORTIONS OF SOUTHERN WISCONSIN THIS EVENING. INCREASING PRESSURE FALL AREA ACROSS CENTRAL WISCONSIN. WIND PROFILER NETWORK ANALZYING UPSTREAM SHORT WAVE TROUGH OVER CENTRAL MINNESOTA WHICH WAS OVER OR 24 HOURS AGO. BOTH NAM AND WRF-20 CARRY WAVE ACROSS SRN WI OVERNIGHT WHILE GFS APPEARS TO BE VERIFYING TOO FAR TO THE NORTH. WITH PRECIPITABLE WATER VALUES 1.5 TO 2.0 AND ENHANCED UPPER LEVEL FORCING TIED TO WEAKER LOW LEVELS...WL BUMP UP POPS TO UNQUALIFIED LEVELS FOR THE OVERNIGHT HOURS. PORTIONS OF FOND DU LAC...WASHINGTON AND DODGE COUNTIES HAVE RECEIVED 2 TO 3.5 INCHES OF RADAR ESTIMATED RAINFALL THIS AFTERNOON RESULTING IN MINOR FLOODING. WITH ELEVATED WARM FRONT EXPECTED TO LIE ACROSS AREA AND THETA-E RIDGE LYING ACRS SRN WI THIS EVENING...WL WATCH THIS AREA CLOSE FOR MORE SERIOUS FLOODING THIS EVENING...BUT FORGO FLASH FLOOD WATCH FOR NOW AS MBE VELOCITIES INCREASE TO OVER 15KTS FROM RUC THIS EVENING. LINGERING Q-VECTOR CONVERGENCE MAY CAUSE SOME SHOWERS AND THUNDERSTORMS TO REDEVELOP ACROSS AREA ON WEDNESDAY. THINKING NAM LIKELY DRYING LOW LEVELS TOO RAPIDLY...WITH DEWPOINTS LIKELY TO REMAIN IN THE MIDDLE TO UPPER 60S. HENCE LEANED ON MORE UNSTABLE GFS GUIDANCE FOR WEDNESDAY. LULL IN PRECIPITATION FOR WEDNESDAY NIGHT. HOPEFULLY ENOUGH BOUNDARY LAYER WIND TO PREVENT SIGNIFICANT FOG FORMATION. GFS NOT AS AGRESSIVE WITH LAST WEAK SHORT WAVE ON THURSDAY BUT DUE TO UNCERTAINTY...LEFT SCHC POP WORDING IN BEFORE SUBSIDENCE AND DRIER WEATHER SETTLES IN FOR FRIDAY. FOR THE EXTENDED PERIOD FROM FRIDAY NIGHT THROUGH TUESDAY...LONG TERM GUIDANCE IN REASONABLE AGREEMENT INTO SATURDAY NIGHT...BUT THEN IN CONSISTENCIES BECOME NOTICEABLE BEGINNING ON SUNDAY CONTINUING INTO EARLY NEXT WEEK. LAST SEVERAL RUNS OF GFS NOW SHOWING MORE WEST TO NORTHWEST FLOW ALOFT WHICH ALLOWS WEAK FRONTAL BOUNDARY TO SLIP JUST SOUTH OF WISCONSIN SUNDAY NIGHT AND REMAIN IN THE NRN IL REGION INTO TUESDAY. LATEST ECMWF AND CANADIAN ALSO HAVE CHANGED TO THIS FASTER SOLUTION...WHILE UKMT STILL HANGING ON TO BOUNDARY ACRS NRN WI INTO MONDAY. HENCE EXTENDED GUIDANCE IN A STATE OF TRANSITION AND CONFIDENCE LOWER FOR THESE LATER PERIODS OF FORECAST. HPC USING A BLEND OF THE ECMWF/GFS ENSEMBLE AND CANADIAN VALID 12Z/09 WHICH AGREES WITH FASTER...MORE ZONAL SCENARIO. IF THIS VALIDATES...THEN POTENTIAL FOR MORE PERIODS OF SOAKING RAINS ACRS SOUTHERN WISCONSIN. ADDED SML POP TO SUNDAY OUTLOOK AS WEAK BOUNDARY SLIPS INTO AREA...AND WILL PROBABLY EXTEND POPS INTO MONDAY NIGHT AND POTENTIALLY TUESDAY...WITH COOLER TEMPERATURES THIS DAYS DUE TO NE SFC FLOW. GFS 500HPA 5 DAY MEANS SHOWING LITTLE CHANGE FROM PREVIOUS DAYS. LARGE POSITIVE 125 METER ANOMOLY DEVELOPS OVER NW CONUS RESULTING IN DOWNSTREAM WEAKER NEGATIVE ANOMOLY OVER ERN CONUS. PERSISTENT NORTHWEST FLOW ALOFT OVER WI AND UPPER MIDWEST FOR MUCH OF FORECAST PERIOD INTO THE MIDDLE OF NEXT WEEK. LARGE NEGATIVE ANOMOLY IN ERN PACIFIC BEGINS TO BREAK DOWN LEADING TO WEAKER WESTERLY FLOW FOR OUR AREA...TYPICAL FOR MID JULY. && .AVIATION...LK FOR SCT TSRA THRU 12Z WED IN MID AND HIGH LVL MSTR AND INSTBLTY. XPCT GNRLY VFR CONDS THRU ARND 02Z WITH SCT MVFR VSBYS AND CIGS IN TSRA. WDSPRD MVFR CIGS AND VSBYS FM 02-10Z IN AREAS TSRA. CONDS IMPRV AFT 10Z TO VFR CONDS...BUT SCT SHRA AND ISOLD -TSRA WL CONT TIL ARND 15Z. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && 11/35
Hazardous weather outlook, Jul 3, 6:40 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 640 PM CDT TUE JUL 3 2007 WIZ046-047-051-052-056>060-062>072-041000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 640 PM CDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT STRONG THUNDERSTORMS WILL SWEEP ACROSS THE AREA TONIGHT. SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL. THERE IS ALSO A SLIGHT RISK FOR SEVERE WEATHER INCLUDING DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ON INDEPENDENCE DAY...AND AGAIN SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LMZ643>646-665-041000- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 640 PM CDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT STRONG THUNDERSTORMS WILL SWEEP ACROSS THE AREA TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THE SEVERE WEATHER RISKS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ON INDEPENDENCE DAY...AND AGAIN SUNDAY NIGHT AND MONDAY. MBK WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 3, 5:13 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 513 PM CDT TUE JUL 3 2007 WIZ046-047-051-052-056>060-062>072-032330- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 513 PM CDT TUE JUL 3 2007 ...SEVERE THUNDERSTORM WATCH 480 IS IN EFFECT UNTIL 10 PM FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN... AT 510 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED SCATTERED STRONG TO SEVERE THUNDERSTORMS DEVELOPING IN WEST CENTRAL WISCONSIN ALONG AND NEAR A WARM FRONT BOUNDARY. THESE STORMS WERE GENERALLY MOVING EAST SOUTHEAST AT 30 MPH. ONE SEVERE THUNDERSTORM WAS MOVING EAST OVER MARQUETTE COUNTY. ADDITIONALLY...A SQUALL LINE WAS FORMING AND EXTENDED FROM NEAR MEDFORD TO NEAR NEILLSVILLE TO ABOUT 20 MILES SOUTHWEST OF EAU CLAIRE. THIS SQUALL LINE WAS MOVING SOUTHEAST AT ABOUT 45 MPH...AND MAY REACH PORTIONS OF MARQUETTE...COLUMBIA OR SAUK COUNTIES BY 7 PM. HAIL TO 2 INCHES IN DIAMETER...DAMAGING WINDS TO 70 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE WITH THESE STORMS. TORRENTIAL DOWNPOURS ARE ALSO LIKELY WITH THE STRONGEST STORMS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR POSSIBLE WARNINGS AND SUBSEQUENT STATEMENTS THIS EVENING. THOSE WITH OUTDOOR PLANS THIS EVENING SHOULD ESPECIALLY BE ON ALERT...AND SEEK SHELTER IF THUNDERSTORMS APPROACH. LAMERS/REM
Local storm report, Jul 3, 6:20 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
620 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM FLASH FLOOD 10 N MONTELLO 43.94N 89.33W
07/03/2007 MARQUETTE WI LAW ENFORCEMENT
WATER FLOWING INTO HOUSE ON COUNTY RD E
&&
MBKSpecial weather statement, Jul 3, 6:21 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 621 PM CDT TUE JUL 3 2007 WIZ046-047-051-052-056>060-062>072-040130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 621 PM CDT TUE JUL 3 2007 ...TORNADO WATCH NUMBER 481 IS IN EFFECT UNTIL MIDNIGHT FOR SAUK...COLUMBIA...DODGE...IOWA...DANE...JEFFERSON...LAFAYETTE...GREEN...AND ROCK COUNTIES... ...SEVERE THUNDERSTORM WATCH 480 REMAINS IN EFFECT UNTIL 10 PM FOR MARQUETTE...MILWAUKEE...WAUKESHA...OZAUKEE...WASHINGTON...FOND DU LAC... SHEBOYGAN...AND GREEN LAKE COUNTIES... AT 615 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED NUMEROUS STRONG TO SEVERE THUNDERSTORMS OVER WEST CENTRAL AND CENTRAL WISCONSIN...MOVING GENERALLY TO THE SOUTHEAST AT ABOUT 30 TO 35 MPH. ONE SEVERE THUNDERSTORM WAS LOCATED OVER MARQUETTE COUNTY. A WALL CLOUD WAS REPORTED AT 535 PM 4 MILES SOUTHEAST OF WESTFIELD WITH THIS STORM. THROUGH 7 PM...THE THUNDERSTORMS WILL REMAIN GENERALLY TO THE NORTHWEST OF A FOND DU LAC TO DODGEVILLE LINE. THE STRONGEST STORMS WILL LIKELY IMPACT MARQUETTE...GREEN LAKE AND SAUK COUNTIES. TORNADOES WILL BE POSSIBLE...MAINLY OVER SOUTH CENTRAL WISCONSIN IN THE TORNADO WATCH AREA. OTHERWISE...HAIL TO 2 INCHES IN DIAMETER... DAMAGING WINDS TO 70 MPH...AND DANGEROUS LIGHTNING WILL BE POSSIBLE WITH THESE STORMS. TORRENTIAL DOWNPOURS ARE ALSO LIKELY WITH THE STRONGEST STORMS...AND FLOODING MAY OCCUR IN AREAS THAT RECEIVE PERSISTENT THUNDERSTORM ACTIVITY FOR SEVERAL HOURS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR POSSIBLE WARNINGS OR SUBSEQUENT STATEMENTS THIS EVENING. THOSE WITH OUTDOOR PLANS THIS EVENING SHOULD ESPECIALLY BE ON ALERT...AND SEEK SHELTER IF THUNDERSTORMS APPROACH. LAMERS/REM
Special weather statement, Jul 3, 6:56 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 656 PM CDT TUE JUL 3 2007 WIZ046-047-051-052-056>060-062>072-040200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 656 PM CDT TUE JUL 3 2007 ...TORNADO WATCH NUMBER 481 REMAINS IN EFFECT UNTIL MIDNIGHT FOR SAUK...COLUMBIA...DODGE...IOWA...DANE...JEFFERSON...LAFAYETTE...GREEN ...AND ROCK COUNTIES... ...SEVERE THUNDERSTORM WATCH 480 REMAINS IN EFFECT UNTIL 10 PM FOR MARQUETTE...MILWAUKEE...WAUKESHA...OZAUKEE...WASHINGTON...FOND DU LAC...SHEBOYGAN AND GREEN LAKE COUNTIES... AT 655 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE LINE OF THUNDERSTORMS EXTENDED FROM NEAR WAUPACA...TO MONTELLO...TO 2 MILES NORTH OF BARABOO...TO RICHLAND CENTER...AND WAS MOVING SOUTHEAST AT ABOUT 40 MPH. BY 8 PM...THE SQUALL LINE SHOULD EXTEND ALONG A LINE FROM PIPE...TO LOMIRA...TO COTTAGE GROVE...TO MOUNT HOREB...TO HIGHLAND. PERSONS IN FOND DU LAC...DODGE...DANE...AND IOWA COUNTIES SHOULD BE ALERT FOR POSSIBLE WARNINGS IN THE NEXT HOUR. TORNADOES WILL BE POSSIBLE...MAINLY OVER SOUTH CENTRAL WISCONSIN IN THE TORNADO WATCH AREA. OTHERWISE...DAMAGING WINDS TO AROUND 70 MPH...HAIL TO 2 INCHES IN DIAMETER...AND DANGEROUS LIGHTNING WILL BE POSSIBLE WITH THESE STORMS. TORRENTIAL DOWNPOURS ARE LIKELY WITH THE STRONGEST STORMS...AND FLOODING MAY OCCUR IN AREAS THAT RECEIVE PERSISTENT THUNDERSTORM ACTIVITY FOR SEVERAL HOURS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR WARNINGS OR SUBSEQUENT STATEMENTS THIS EVENING. THOSE WITH OUTDOOR PLANS THIS EVENING SHOULD BE ESPECIALLY ON ALERT...AND BE READY TO SEEK SHELTER WHEN THUNDERSTORMS APPROACH. LAMERS/REM
Local storm report, Jul 3, 7:07 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
707 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG WESTFIELD 43.88N 89.49W
07/03/2007 MARQUETTE WI LAW ENFORCEMENT
TREES DOWN ON CITY LIMITS
0632 PM TSTM WND DMG 5 N WESTFIELD 43.96N 89.49W
07/03/2007 MARQUETTE WI LAW ENFORCEMENT
TREES DOWN IN SPRINGFIELD TOWNSHIP.
&&
MBKLocal storm report, Jul 3, 7:40 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
740 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND GST 6 WNW SPRING GREEN 43.21N 90.18W
07/03/2007 M60 MPH SAUK WI ASOS
KLNR METAR PK WND 52 KNOTS. SUSTAINED WIND 43 KNOTS IN
SQUALL.
&&
CRAVENThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:12 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Iowa | 93 min |
| Jul 3, 7:53 PM CDT | Flash Flood Warning | MKX | Iowa | 3 hr |
| Jul 3, 8:19 PM CDT | Severe Thunderstorm Warning | MKX | Green | 71 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.